# SDR A6WA201141137

- Difficulty date: December 17, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 27,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Rbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4TH SECTION OF SEAT TRACK ON RBL 9 CORRODED IN NUMEROUS PLACES.  REMOVED 4TH SECTIONOF SEAT TRACK ON RBL9 AND REPLACED WITH SERVICEABLE SEAT TRACK IAW AMM 53-01-11 & SRM 51-40-11, 51-21-11.
